# SDR 9806109990

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8950E
- Make and model: Doug DC-9-31
- Aircraft serial: 47186
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NOSE LANDING GEAR GREEN DOWNLOCK LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION.  CREW VERIFIED VISUALLY THROUGH PEEP HOLE THAT GEAR WAS DOWN AND LOCKED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NOSE GEAR PROXIMITY SENSOR BROKEN.  REPLACED SENSOR, OPERATIONAL CHECK NORMAL.
